Please confirm that your email address is correct, so you can successfully receive this alert.
Clinical Instructor of Psychiatry, Neuropsychopharmacology Research Unit, Department of Psychiatry, New York University Medical Center, 550 First Ave., New York, N.Y. 10016
Professor of Psychiatry, Neuropsychopharmacology Research Unit, Department of Psychiatry, New York University Medical Center, 550 First Ave., New York, N.Y. 10016
1973, The American Psychiatric Association
The authors report on three patients who developed an akathisia-like syndrome after the abrupt withdrawal of imipramine. They discuss a possible link between this phenomenon and dopamine turnover in the central nervous system.
Subscribe Now/Learn More
Purchase Online access to this article for 24 hours
PsychiatryOnline subscription options offer access to the
DSM-5 library, books,
journals, CME, and patient resources. This all-in-one virtual library provides psychiatrists
and mental health professionals with key resources for diagnosis, treatment, research,
and professional development.
Need more help? PsychiatryOnline Customer Service may be reached by emailing PsychiatryOnline@psych.org
or by calling 800-368-5777 (in the U.S.) or 703-907-7322 (outside the U.S.).
Web of Science® Times Cited: 30